Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 2(242), Pages 33–60 (Mi umn2391)  

This article is cited in 37 scientific papers (total in 37 papers)

Calculus of variations in the large and classical mechanics

V. V. Kozlov


Full text: PDF file (3799 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:2, 37–71

Bibliographic databases:

UDC: 517.43+531.31
MSC: 70K42, 70H30, 70H14
Received: 28.05.1984

Citation: V. V. Kozlov, “Calculus of variations in the large and classical mechanics”, Uspekhi Mat. Nauk, 40:2(242) (1985), 33–60; Russian Math. Surveys, 40:2 (1985), 37–71

Citation in format AMSBIB
\Bibitem{Koz85}
\by V.~V.~Kozlov
\paper Calculus of variations in the large and classical mechanics
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 2(242)
\pages 33--60
\mathnet{http://mi.mathnet.ru/umn2391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=786086}
\zmath{https://zbmath.org/?q=an:0557.70025|0579.70020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...37K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 2
\pages 37--71
\crossref{https://doi.org/10.1070/RM1985v040n02ABEH003557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYW2600002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2391
  • http://mi.mathnet.ru/eng/umn/v40/i2/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “First steps in symplectic topology”, Russian Math. Surveys, 41:6 (1986), 1–21  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. T. Fomenko, “The topology of surfaces of constant energy in integrable Hamiltonian systems, and obstructions to integrability”, Math. USSR-Izv., 29:3 (1987), 629–658  mathnet  crossref  mathscinet  zmath
    3. M. L. Byalyi, L. V. Polterovich, “Geodesic flows on the two-dimensional torus and phase transitions “commensurability-noncommensurability””, Funct. Anal. Appl., 20:4 (1986), 260–266  mathnet  crossref  mathscinet  zmath  isi
    4. V. L. Ginzburg, “New generalizations of Poincaré's geometric theorem”, Funct. Anal. Appl., 21:2 (1987), 100–106  mathnet  crossref  mathscinet  zmath  isi
    5. V. L. Ginzburg, “On closed characteristics of 2-forms”, Russian Math. Surveys, 43:5 (1988), 225–226  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Jürgen Moser, “A stability theorem for minimal foliations on a torus”, Ergod Th Dynam Sys, 8:8* (1988), 251  crossref  mathscinet  isi
    7. Thomas J. Bridges, “Bifurcation of periodic solutions near a collision of eigenvalues of opposite signature”, Math Proc Camb Phil Soc, 108:3 (1990), 575  crossref  mathscinet  zmath  isi
    8. Paul H. Rabinowitz, Kazunaga Tanaka, “Some results on connecting orbits for a class of Hamiltonian systems”, Math Z, 206:1 (1991), 473  crossref  mathscinet  zmath  isi
    9. C. J. Amick, J. F. Toland, “Points of egress in problems of Hamiltonian dynamics”, Math Proc Camb Phil Soc, 109:2 (1991), 405  crossref  mathscinet  zmath  isi
    10. I. A. Taimanov, “Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals”, Math. USSR-Izv., 38:2 (1992), 359–374  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S. Laederich, M. Levi, “Qualitative dynamics of planar chains”, Physica D: Nonlinear Phenomena, 54:3 (1992), 173  crossref
    13. Vittorio Coti Zelati, Enrico Serra, “Multiple brake orbits for some classes of singular Hamiltonian systems”, Nonlinear Analysis: Theory, Methods & Applications, 20:8 (1993), 1001  crossref
    14. Antonio Ambrosetti, Vieri Benci, Yiming Long, “A note on the existence of multiple brake orbits”, Nonlinear Analysis: Theory, Methods & Applications, 21:9 (1993), 643  crossref
    15. Kazunaga Tanaka, “A note on the existence of multiple homoclinic orbits for a perturbed radial potential”, Nonlinear differ equ appl, 1:2 (1994), 149  crossref  mathscinet  zmath
    16. Paul H. Rabinowitz, “Heteroclinics for a reversible Hamiltonian system”, Ergod Th Dynam Sys, 14:4 (1994)  crossref  mathscinet
    17. V. V. Kozlov, V. V. Ten, “Topology of domains of possible motions of integrable systems”, Sb. Math., 187:5 (1996), 679–684  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. B. Buffoni, “Periodic and homoclinic orbits for Lorentz-Lagranian systems via variational methods”, Nonlinear Analysis: Theory, Methods & Applications, 26:3 (1996), 443  crossref
    19. Chao-Nien Chen, Shyuh-yaur Tzeng, “Existence and Multiplicity Results for Heteroclinic Orbits of Second Order Hamiltonian Systems”, Journal of Differential Equations, 158:2 (1999), 211  crossref
    20. Miguel Sánchez, “Geodesics in static spacetimes and t-periodic trajectories”, Nonlinear Analysis: Theory, Methods & Applications, 35:6 (1999), 677  crossref
    21. Chao-Nien Chen, Shyuh-yaur Tzeng, “Periodic Solutions and Their Connecting Orbits of Hamiltonian Systems”, Journal of Differential Equations, 177:1 (2001), 121  crossref
    22. Juan Campos, Massimo Tarallo, “Large minimal period orbits of periodic autonomous systems”, Nonlinearity, 17:1 (2004), 357  crossref  mathscinet  zmath  isi  elib
    23. Urs Frauenfelder, Felix Schlenk, “Hamiltonian dynamics on convex symplectic manifolds”, Isr J Math, 159:1 (2007), 1  crossref  mathscinet  zmath  isi
    24. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, Journal of Mathematical Sciences, 153:6 (2008), 828–855  mathnet  crossref  mathscinet  zmath  elib
    25. Nurlan S. Dairbekov, Gabriel P. Paternain, Plamen Stefanov, Gunther Uhlmann, “The boundary rigidity problem in the presence of a magnetic field”, Advances in Mathematics, 216:2 (2007), 535  crossref
    26. I. A. Taimanov, “The type numbers of closed geodesics”, Reg Chaot Dyn, 15:1 (2010), 84  crossref  mathscinet  isi  elib
    27. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 2010  crossref
    28. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 15:4-5 (2010), 598  crossref  elib
    29. Y.M.. ASSYLBEKOV, N.S.. DAIRBEKOV, “Hopf type rigidity for thermostats”, Ergod. Th. Dynam. Sys, 2013, 1  crossref
    30. Y.M.. Assylbekov, Yang Yang, “An Inverse Radiative Transfer in Refractive Media Equipped with a Magnetic Field”, J Geom Anal, 2014  crossref
    31. Iskander A. Taimanov, “On an Integrable Magnetic Geodesic Flow on the Two-torus”, Regul. Chaotic Dyn., 20:6 (2015), 667–678  mathnet  crossref  mathscinet  adsnasa
    32. Božidar Jovanović, “Noether symmetries and integrability in time-dependent Hamiltonian mechanics”, Theor. Appl. Mech., 43:2 (2016), 255–273  mathnet  crossref
    33. A. A. Burov, V. I. Nikonov, “Inertial Characteristics of Higher Orders and Dynamics in a Proximity of a Small Celestial Body”, Rus. J. Nonlin. Dyn., 16:2 (2020), 259–273  mathnet  crossref
    34. I. Yu. Polekhin, “Remarks on Forced Oscillations in Some Systems with Gyroscopic Forces”, Rus. J. Nonlin. Dyn., 16:2 (2020), 343–353  mathnet  crossref  mathscinet
    35. Sergey V. Bolotin, “Local Adiabatic Invariants Near a Homoclinic Set of a Slow–Fast Hamiltonian System”, Proc. Steklov Inst. Math., 310 (2020), 12–24  mathnet  crossref  crossref  isi  elib
    36. Yu. A. Kordyukov, I. A. Taimanov, “Quasi-classical approximation for magnetic monopoles”, Russian Math. Surveys, 75:6 (2020), 1067–1088  mathnet  crossref  crossref  mathscinet  isi  elib
    37. S. P. Novikov, “Spinning tops and magnetic orbits”, Russian Math. Surveys, 75:6 (2020), 1133–1141  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1260
    Full text:582
    References:74
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021